# SDR UIEA2021050701105

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36132
- Aircraft time: 9,331 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misrouted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUIND WIRE NO. W4698-705-20 NOT ROUTE CORRECTLY IAW SB 747-21-2550 (AD)( TRANSFER TO EO NO. 4421A098 REV 9 AND W/O NO. 5775917 CLOSE. )
